# SDR CA081002002

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna T206H
- Engine: Lyc TIO540AJ1A
- Propeller: Hartzl HCF3YR1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Part number: 1002573
- Condition: Separated
- Location: Mlg
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG FAILED TO RETRACT.  FOUND HYDRAULIC CYLINDER PISTON HAD SEPARATED FROM CYLINDER RAM.
